RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1920, Volume 14, Pages 199–218 (Mi izv5778)  

Les expressions asymntotiques des fonctions numériques, coïncidant dans les problèmes de dislocation des nombres en composés

J. V. Uspenskij


Full text: PDF file (2224 kB)

Bibliographic databases:

Citation: J. V. Uspenskij, “Les expressions asymntotiques des fonctions numériques, coïncidant dans les problèmes de dislocation des nombres en composés”, Bulletin de l'Académie des Sciences de Russie. VI série, 14 (1920), 199–218

Citation in format AMSBIB
\Bibitem{Usp20}
\by J.~V.~Uspenskij
\paper Les expressions asymntotiques des fonctions num\'eriques, co\"\i ncidant dans les probl\`emes de dislocation des nombres en compos\'es
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1920
\vol 14
\pages 199--218
\mathnet{http://mi.mathnet.ru/izv5778}
\zmath{https://zbmath.org/?q=an:48.1162.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5778
  • http://mi.mathnet.ru/eng/izv/v14/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:203
    Full text:103

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020